• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14117
School of Mathematics
  Title:   A note on order and eigenvalue multiplicity of strongly regular graphs
  Author(s): 
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   In Proceedings
  Proceeding: Algebraic Design Theory and Hadamard Matrices
  Year:  2015
  Pages:   209-212
  Editor:  Charles Colbourn
  Supported by:  IPM
  Abstract:
In this note, we consider a well-known upper bound for the order of a strongly regular graph in terms of the multiplicity of a non-principal eigenvalue of its adjacency matrix

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right